# SDR USAA2013041800012

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 28,929 hours, 22,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31516121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L1 SLIDE PRESSURE LOW (OUT OF GREEN BAND).  MAINTENANCE REMOVED AND REPLACED L1 SLIDE ASSEMBLY PER JOB CARD 6L00025010.
